Im taken oxycodone/Acetaminophen 5 - 325 I'm taken it 2 times a day...
I'm not exactly sure what your question is. I'm assuming that you're wondering if you should still be needing the medication and the answer is yes. This was major surgery, involving a major joint in your body. Now you're facing a long, hard road with physical therapy. You're not currently taking a large dose and if you're able to wean yourself down even further, than that's great. But I wouldn't push it. At this point there's nothing more important than your physical therapy and faithfully doing the exercises at home every single day. This can be hard and tiring. So having the medication will definitely help keep you more comfortable. Remember that it's much more difficult to alleviate the pain after it's already bad. So stay on top of it and take something when it starts. If you continue to work hard, never take a pass on your exercises and you'll be rewarded with a better, stronger and less painful knee than you've probably had in a very long time. Good luck!
Lisa gave you excellent advice.
Are you worried about becoming addicted to oxy because of all the bad publicity?
It IS for people who need it.
Obviously, your doctor thinks the pros are more than the cons.
People who need it and try to take it only when necessary are not going to have the withdrawal that people take it for recreation do.
He knows the need to keep your knees moving in the post-op months. Keep working hard and don't worry about something you don't need to worry about.
Hopefully, your knees will start to be less of a problem and then you can start decreasing the dose. Keep in mind NSAIDS are good for inflammation if you are able to take them.
Good luck to you. The hard part is over!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2011 • 3 answers
My husband just had knee replacement surgery. He takes 20 mg celexa and now has to take percoset for
Posted 12 Aug 2013 • 3 answers
Posted 12 Nov 2013 • 1 answer
Posted 8 May 2014 • 2 answers
Posted 3 Apr 2017 • 1 answer